Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Computation of best monotone approximations

Author: James T. Lewis
Journal: Math. Comp. 26 (1972), 737-747
MSC: Primary 65D15
MathSciNet review: 0329199
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A numerical procedure to compute the best uniform approximation to a given continuous function by algebraic polynomials with nonnegative $ r$th derivative is presented and analyzed. The method is based on discretization and linear programming. Several numerical experiments are discussed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D15

Retrieve articles in all journals with MSC: 65D15

Additional Information

PII: S 0025-5718(1972)0329199-3
Keywords: Monotone approximation, computation of best approximations, approximation with constraints, linear programming
Article copyright: © Copyright 1972 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia